Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Irritated foreskin
casey_c posted:
Hi! I've noticed that some parts on my foreskin are red and irritated for the past 2 weeks and it gets a bit worse after masturbation. It's like the veins are really visible and the skin very thin. I only see it when I pull the skin back, it's on the inside part. I've never had sex before so it can't be an STD. There is no itchiness, pain or burning sensation, actually I feel nothing different, it's only the redness appearance. I stopped masturbating for 7 days now but it doesn't seem to get a lot better. It started after a night in which I masturbated over 3 times and I thought it would heal with time but it didn't. [br>[br>Does anyone know what it could be or if I should just wait longer for it to heal?
counterso responded:
First, yes, you should wait longer for it to heal.
Second, you may have a yeast infection which has blossomed because you have weakened the area from overuse. Try some OTC cream for yeast infections and see if this helps within a week.
Do NOT put antibiotic cream on it.

Your penis is built for 20 minutes of lubricated moderate activity a couple times a week. It cannot withstand the abuse of three masturbation sessions in a day without consequences being very likely. So, that's a hint that if you're masturbating without lubrication or too often, you need to respect your penis more and treat it kindly.
casey_c replied to counterso's response:
Thanks for the reply! I'll try that and see if it works!
casey_c replied to casey_c's response:
I've been using the cream for yeast infection for 4 days now and it doesn't seem to be healed. Today it's been 2 weeks since I last masturbated, so it should have improved by now, right?
Sometimes it looks okay but then it gets red again, usually when I wake up, I don't know if it's related to the fact that I get an erection throughout the night but there's no way to avoid it. I also don't know if it's possible that the skin has a different coloration now, but I don't think that's likely, is it?
Anyway, I called a urologist to set up an appointment but the only problem is that it's 3 weeks from now so I'm a little bit concerned now.
counterso responded:
3 weeks is too long to wait for an appointment. You may also see a dermatologist. You should see improvement from a yeast infection cream within whatever time frame it says on the product label (often 7 days). It may not be a yeast infection and instead be a fungal infection, or something else. Skin is skin. Fungus can change skin color, so can a skin infection. It could also be an allergic reaction, particularly if you are using a new bath soap, laundry detergent, shampoo, etc.
casey_c replied to counterso's response:
hi! I've paid for a private doctor and I got an appointment this morning. He said it's nothing to worry about, just that the skin is very sensitive and that may happen. Also because I'm uncircumcised and the area may get wet frequently. He prescribed an ointment and it's already getting better and if this thing keeps bothering me for too long I may opt to have surgery, which I don't think will be necessary. Anyway, thanks for your answers!

Spotlight: Member Stories

65 years young and just trying to do the right thing. At my age I just can't afford any mistakes.

Helpful Tips

semen color
last few days i noticed that the color of my semen turned yellowish from white. is it a serious problem More
Was this Helpful?
2 of 2 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.